# SDR 2007UALA02797

- Difficulty date: July 22, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 21,085 hours, 8,260 cycles
- Engine: Iae V2522A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Check Valve
- Condition: Failed
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER FROM RT WING TO CTR TANK.  TRANSFER RATE APPROX 500 LBS PER HOUR.   CENTER BOOST PUMP CHECK VALVE LEAKING FUEL.   REPLACED CENTER BOOST PUMP CHECK VALVE.
